# SDR SIMA20140412003

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 25,523 hours, 17,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Unit
- Part number: P4011003001
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT DOES NOT WORK, INDICATES CHARGING IN HOLDER BUT DOES NOT HOLD CHARGE.  R & R POWER UNIT FOR FIRST OFFICER`S FLASHLIGHT IAW CMM 25-60-11.  OPERATIONS CHECKED IAW AMM 25-60-00, OPERATIONS CHECKED GOOD.
